MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC IOL; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens remains implanted and is not available for investigation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
 
Event or Problem Description
It was reported that approximately seven weeks after implantation of an intraocular lens (iol) into the eye, the iol rotated out of position.The lens was repositioned eleven weeks later.Additional information was requested but not received.

Brand Name
ENVISTA ENVY TORIC IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21696642
Report Number0001313525-2025-00034
Device Sequence Number8774386
Product Code MFK
UDI-Device Identifier10757770640772
UDI-Public(01)10757770640772(17)270630(11)240713(10)3Q18221
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU150+160
Device Lot Number3Q18221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale